# SDR 08FDEA00127

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N60081
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS PANEL 641HB HAS CORROSION ON LOWER SURFACE. REMOVED CORROSION ON PANEL 641HB PER SRM 57-20-01.  FOUND TO BE OUT OF LIMITS   PER   SRM 57-20-01, FIG. 201, DETAIL I SECTION AA, NOTE B.  CORROSION WITHIN 0.10" OF SEAL.    REPLACED PANEL 641HB IAW AMM 28-11-01.
